MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-DX? INSERTABLE CARDIAC MONITOR

BOSTON SCIENTIFIC CORPORATION LUX-DX? INSERTABLE CARDIAC MONITOR
Model Number M301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A gfe was sent to ask if the device will be returned for analysis.If it is returned, a supplemental report will be sent.
 
Event or Problem Description
It was reported that the patient with this insertable cardiac monitor (icm) had an infection.A revision was performed and the icm was explanted.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that the patient with this insertable cardiac monitor (icm) had an infection.A revision was performed and the icm was explanted.No additional adverse patient effects were reported.The icm was returned for analysis.
 
Additional Manufacturer Narrative
A gfe was sent to ask if the device will be returned for analysis.If it is returned, a supplemental report will be sent.This supplemental 01 - icm was returned for analysis.

Brand Name
LUX-DX? INSERTABLE CARDIAC MONITOR
Common Device Name
INSERTABLE CARDIAC MONITOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24313003
Report Number2124215-2026-07643
Device Sequence Number20052450
Product Code MXD
UDI-Device Identifier00802526607103
UDI-Public(01)00802526607103(17)230503
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K193473
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/03/2023
Device Model NumberM301
Device Catalogue NumberM301
Device Lot Number142321
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age36 YR
Patient SexFemale